摘要
We prove that any noncompact symplectic manifold that admits a properly embedded ray with a wide neighborhood is symplectomorphic to the complement of the ray by constructing an explicit symplectomorphism in the case of the standard Euclidean space. This allows us to excide a ray from a symplectic manifold and we use this excision trick to find a nowhere vanishing Liouville vector field on every cotangent bundle.
源语言 | 英语 |
---|---|
页(从-至) | 8878-8895 |
页数 | 18 |
期刊 | International Mathematics Research Notices |
卷 | 2020 |
期 | 22 |
DOI | |
出版状态 | 已出版 - 1 11月 2020 |
已对外发布 | 是 |
指纹
探究 'Removing a Ray from a Noncompact Symplectic Manifold' 的科研主题。它们共同构成独一无二的指纹。引用此
Tang, X. (2020). Removing a Ray from a Noncompact Symplectic Manifold. International Mathematics Research Notices, 2020(22), 8878-8895. https://doi.org/10.1093/imrn/rnaa007